# SDR KNNA200800100

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- Aircraft time: 52,209 hours, 41,242 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP WAS CRACKED AT STA 616, STRINGER 3R.
